# SDR CALA2017070702110

- Difficulty date: July 7, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 62,244 hours, 21,434 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: 8578
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

STARTER STAYED ENGAGED AFTER NR 1 ENG START.  OVERHEAT DETECTION CAUTION AND BOTH FIRE BOTTLES WERE FIRED. NR 1 ENG STARTS AND RUNS NORMAL NO PROBLEMS NOTED. ROTABLE PARTS CHANGE WAS INDICATED.
